# SDR DL757011402

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 46,921 hours, 23,612 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: TC125UK00ZY1
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IR - LT HYDRAULIC SYSTEM DROPPED TO .41 FOLLOWED POM PROCEDURES. FOUND LT PRESSURE DIFFERENTIAL INDICATOR LEAKING AT    PRESSURE MODULE.  REPLACED INDICATOR AND LEAK CHECK OK.
